# SDR USAA2011112300012

- Difficulty date: November 1, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Fitting
- Part number: D521115540140
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 CORROSION ON R2 DOOR MOUNT FITTING.  REPLACED R2 DOOR MOUNT FITTING IAW A320 SRM 51-72-11.
